# SDR ASOA2012113002585

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 22,810 hours, 15,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12AB FWD EMERGENCY LIGHTING PHOTO ILLUMINESCENT STRIP MISSING.  INSTALLED EMERGENCY FLOOR PATH PHOTO ILLUMINESCENT MARKING AT ROW 12AB FWD IAW AMM 33-51-01.
